## **CERN visit - FYS3510 & 4560**

# **Report of Contributions**

Contribution ID: 1 Type: **not specified** 

#### **Visit of the CERN Control Centre**

Contribution ID: 2 Type: not specified

## Visit of the CMS experiment

Contribution ID: 3 Type: not specified

#### **ATLAS Visitor Center & ATLAS underground**

Tuesday 8 April 2014 09:15 (1h 45m)

Session Classification: ATLAS Visit

Contribution ID: 4 Type: **not specified** 

#### **ATLAS Lecture**

Tuesday 8 April 2014 11:15 (1h 30m)

Presenter: OULD-SAADA, Farid (Oslo University, Norway)

Session Classification: ATLAS Visit

Contribution ID: 5 Type: **not specified** 

## **ALICE underground visit**

ALICE lecture

Contribution ID: 6 Type: not specified

#### **ALICE lecture**

**Presenter:** ALTINPINAR, Sedat (University of Bergen (NO))

Future linear colliders

Contribution ID: 7 Type: **not specified** 

#### **Future linear colliders**

Presenter: SJOEBAEK, Kyrre Ness (University of Oslo (NO))

Contribution ID: 8 Type: **not specified** 

#### **Visit R&D Linear accelerators**

ALICE Visit

Contribution ID: 10 Type: not specified

#### **ALICE Visit**

Wednesday 9 April 2014 08:30 (2 hours)

**Presenter:** ARSENE, Ionut Cristian (University of Oslo (NO))

Session Classification: ALICE Visit

Contribution ID: 11 Type: not specified

#### Introduction to Heavy ion physics with ALICE

Wednesday 9 April 2014 10:30 (1h 45m)

Presenter: ARSENE, Ionut Cristian (University of Oslo (NO))

Session Classification: ALICE Visit

Contribution ID: 13 Type: not specified

#### **Meet at CERN visitor Centre**

Monday 7 April 2014 13:45 (15 minutes)

Session Classification: Official CERN visit

Contribution ID: 14 Type: not specified

## **Introductory lecture**

Monday 7 April 2014 14:00 (1 hour)

Session Classification: Official CERN visit

Contribution ID: 15 Type: not specified

#### **LHC Control Room**

Monday 7 April 2014 15:00 (1 hour)

Session Classification: Official CERN visit

Contribution ID: 16 Type: not specified

#### **CMS Cavern Visit**

Monday 7 April 2014 16:00 (1h 30m)

Session Classification: Official CERN visit

Contribution ID: 17 Type: not specified

#### **Introduction to CERN and Norway**

Monday 7 April 2014 09:15 (1h 15m)

**Presenter:** VIGEN, Jens (CERN)

**Session Classification:** Introduction to CERN and Accelerator complex

Contribution ID: 18 Type: not specified

#### **CLIC Test Facility - Visit**

Monday 7 April 2014 10:30 (1h 30m)

Presenter: LILLESTOL, Reidar Lunde (CERN/Uni. Oslo)

Session Classification: Introduction to CERN and Accelerator complex

Contribution ID: 19 Type: not specified

## Welcome & Program

Monday 7 April 2014 09:00 (15 minutes)

Presenter: OULD-SAADA, Farid (University of Oslo (NO))

Session Classification: Introduction to CERN and Accelerator complex

Contribution ID: 20 Type: not specified

## The Higgs Boson and Beyond

Thursday 10 April 2014 09:00 (1 hour)

Presenter: Prof. ELLIS, John

Session Classification: Lectures

Contribution ID: 21 Type: not specified

#### Dark matter searches

Thursday 10 April 2014 11:30 (1 hour)

**Presenter:** SANDAKER, Heidi (University of Bergen (NO))

Session Classification: Lectures

Contribution ID: 22 Type: not specified

## **Thorium Nuclear Energy**

Thursday 10 April 2014 10:15 (1 hour)

**Presenter:** LILLESTOL, Egil (University of Bergen (NO))

Session Classification: Lectures

Linear colliders

Contribution ID: 23 Type: not specified

#### **Linear colliders**

**Presenter:** STAPNES, Steinar (CERN)

Contribution ID: 24 Type: not specified

## **Grid Computing**

Presenter: CAMERON, David (University of Oslo (NO))

Contribution ID: 25 Type: not specified

#### **Introduction to Antimatter**

Tuesday 8 April 2014 15:00 (45 minutes)

**Presenter:** PACIFICO, Nicola (University of Bergen (NO))

Session Classification: Antimatter

AD Visit

Contribution ID: 26 Type: not specified

#### **AD Visit**

Tuesday 8 April 2014 15:45 (1 hour)

**Presenter:** PACIFICO, Nicola (University of Bergen (NO))

Session Classification: Antimatter

Contribution ID: 27 Type: not specified

#### Introduction to linear colliders

Wednesday 9 April 2014 14:00 (1h 30m)

**Presenter:** STAPNES, Steinar (CERN)

Session Classification: Lectures

Contribution ID: 28 Type: not specified

## **Grid computing**

Wednesday 9 April 2014 15:30 (45 minutes)

Presenter: CAMERON, David (University of Oslo (NO))

Session Classification: Lectures